# SDR SWIA201127278

- Difficulty date: May 7, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 20,323 hours, 12,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT SILL IS CORRODED.  (C-CHECK)  REPAIRED PER REO.
